# SDR N6WA2025100401

- Difficulty date: October 3, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 43,333 hours, 32,000 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: B196953
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK CRACKED.   REMOVED AND REPLACED F/O'S OXYGEN MASK IAW CRJ AMM 35-11-12. OPS CHECK GOOD
